Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

I am suffering from dm, what should I do ?

I am fifty years old teacher in a university and from last ten years suffering from dm. I am taking met ride 2 once in a day but three day back when i got sugar checked it was 304 in fasting and 418 in pp so i have started taking met ride 1 in night also and today i get checked my sugar again it was 219 in fasting and 241 in pp so what should i do?
Asked On : Tue, 16 Feb 2010
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

It is getting better. Continue with your drugs.

Answered: Wed, 17 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor